# SDR SWI2023F00075

- Difficulty date: May 14, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PLANK ACCESS HOLE 640BB HAS COROSSION     (C-CHECK RO 6/20/2023)    CLEANED AND BLENDED OUT CORROSION ON RH WING LOWER PLANK ACCESS HOLE COMMON TO 640BB IAW REO 601R-57-21-030 REV -L DATED 2014-02-05. FOUND TO BE OUT LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF 601R-57-21-3746 REV--, DATED 2023-05-17 AND REO 601R-57-21-030 REV-L, DATED 2014-02-05. COMPLIED WITH TASK CARD 51-900-1003-SKY. NO LEAK NOTED.
